# SDR UALA2010092903606

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 45,197 hours, 5,383 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON WITH SWITCH IN OFF POSITION. ACCOMPLISHED EXCESSIVE REPAIRS TO EMERGENCY LIGHT SYSTEM AND ACCOMPLISHED NUMEROUS OPS CHECK. SYSTEM GROUND CHECKS NORMAL.
